# SDR 95ZZZX6128

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- System (JASC): 6120 · Propeller Controlling System
- Part: Tq Control Unit
- Part number: 30005100044
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,643 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TPA/JAX - FLT 3166 - AFTER TAKEOFF DURING CLIMB, THE AUTOFEATHER ARM LIGHT ILLUMINATED INTERMITTENTLY.  THE AIRCRAFT CONTINUED ON TO JAX AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 TORQUE SENSOR CONTROL UNIT.
